# SDR SWAA2023113024388

- Difficulty date: November 25, 2023
- Submitted: November 30, 2023
- Operation: Air carrier
- Aircraft: N8621A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36917
- Aircraft time: 33,689 hours, 15,925 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND L1208 L/H OVERWING EMERGENCY INDICATOR LIGHT INOP.<[01] REMOVED AND REPLACED L1208 L/H OVERWING EMERGENCY INDICATOR LIGHT AND PERFORMED GOOD TEST PER AMM 33-51-01-960-802.;[02] CERTIFYING ACTION ITEM 1.;[03] VERIFIED CORRECTIVE ACTION 1. VERIFIED MEASUREMENT TABLE. JOB COMPLETE.
